# SDR SB08019

- Difficulty date: April 6, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 2057011
- Part serial: 0509
- Condition: Faulty
- Location: Cockpit
- Part time: 41,426 hours, 28,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1833 - ON CLIMBOUT FROM PHL, EN ROUTE TO NAS, THE NR 2 ALTIMETER FAILED IN FLIGHT WITH FLAG IN VIEW.  STANDBY ALTIMETER INDICATED 300 FEET LOW AT 30,000 FEET AND 200 FEET LOW AT 20,000 FEET.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  ONCE ON GROUND, WITH POWER CHANGE AND APU ON LINE, NR 2 ALTIMETER BEGAN TO WORK AGAIN.  MAINTENANCE REPLACED THE NR 2 ALTIMETER PER MM 34-12-21.  PERFORMED SATISFACTORY PITOT STATIC SYSTEM CHECK PER MM 34-11-00.  ALL ALTIMETERS CHECK GOOD.
